Alert archive / Maine / Storm Warnings in 2016
Storm Warning 1, NWS Gray, ME
NWS Gray, ME issued this storm warning at Jan 9, 2016, 3:03 AM EST. It took effect at Jan 10, 2016, 2:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2016, 3:03 AM EST (08:03 UTC)
- In effect from
- Jan 10, 2016, 2:00 PM EST
- Expired
- Jan 10, 2016, 10:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
608 WHUS71 KGYX 090803 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 303 AM EST SAT JAN 9 2016 ...STORM FORCE WINDS EXPECTED ON SUNDAY... A STRENGTHENING PRESSURE GRADIENT WILL SET UP BETWEEN HIGH PRESSURE DEPARTING TO THE EAST THROUGH THE CANADIAN MARITIMES AND A COLD FRONT PUSHING EASTWARD THROUGH NEW ENGLAND ON SUNDAY. A SHORT PERIOD OF STRONG SOUTHEASTERLY WINDS IS EXPECTED BEFORE THE COLD FRONT MOVES THROUGH. WINDS COULD GUST ABOVE 48 KT WITH SEAS BUILDING TO 20 FT. ANZ150-152-154-092215- /O.CAN.KGYX.SW.Y.0001.000000T0000Z-160110T0000Z/ /O.UPG.KGYX.SR.A.0001.160110T1600Z-160111T0200Z/ /O.NEW.KGYX.SR.W.0001.160110T1900Z-160111T0300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 303 AM EST SAT JAN 9 2016 ...STORM WARNING IN EFFECT FROM 2 PM TO 10 PM EST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 2 PM TO 10 PM EST SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST 35 TO 45 KT WITH GUSTS UP TO 55 KT. * SEAS...18 TO 23 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ151-153-092215- /O.NEW.KGYX.SR.W.0001.160110T1900Z-160111T0300Z/ PENOBSCOT BAY-CASCO BAY- 303 AM EST SAT JAN 9 2016 ...STORM WARNING IN EFFECT FROM 2 PM TO 10 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 2 PM TO 10 PM EST SUNDAY. * WINDS...SOUTHEAST 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
4 follow-up statements
998 WHUS71 KGYX 092018 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 318 PM EST SAT JAN 9 2016 ...STORM FORCE WINDS EXPECTED ON SUNDAY... A STRENGTHENING PRESSURE GRADIENT WILL SET UP BETWEEN HIGH PRESSURE DEPARTING TO THE EAST THROUGH THE CANADIAN MARITIMES AND A COLD FRONT PUSHING EASTWARD THROUGH NEW ENGLAND ON SUNDAY. A SHORT PERIOD OF STRONG SOUTHEASTERLY WINDS IS EXPECTED BEFORE THE COLD FRONT MOVES THROUGH. WINDS COULD GUST ABOVE 48 KT WITH SEAS BUILDING TO NEAR 20 FT. ANZ150>154-101030- /O.CON.KGYX.SR.W.0001.160110T1900Z-160111T0300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 318 PM EST SAT JAN 9 2016 ...STORM WARNING REMAINS IN EFFECT FROM 2 PM TO 10 PM EST SUNDAY... * WINDS...SOUTHEAST 35 TO 45 KT WITH GUSTS UP TO 55 KT. * SEAS...14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ES
655 WHUS71 KGYX 100755 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 255 AM EST SUN JAN 10 2016 ANZ150>154-102200- /O.CON.KGYX.SR.W.0001.160110T1900Z-160111T0300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 255 AM EST SUN JAN 10 2016 ...STORM WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... * WINDS...SOUTHEAST 25 TO 35 KT WITH GUSTS UP TO 55 KT. * SEAS...BUILDING TO AROUND 20 FEET OVER THE OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
533 WHUS71 KGYX 102011 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 311 PM EST SUN JAN 10 2016 ANZ150>154-110300- /O.CON.KGYX.SR.W.0001.000000T0000Z-160111T0300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 311 PM EST SUN JAN 10 2016 ...STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHEAST 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
094 WHUS71 KGYX 110322 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1022 PM EST SUN JAN 10 2016 ANZ150>152-154-111730- /O.EXP.KGYX.SR.W.0001.000000T0000Z-160111T0300Z/ /O.NEW.KGYX.GL.W.0002.160111T0322Z-160112T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1022 PM EST SUN JAN 10 2016 ...GALE WARNING IN EFFECT UNTIL 7 PM EST MONDAY... ...STORM WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-111730- /O.EXP.KGYX.SR.W.0001.000000T0000Z-160111T0300Z/ /O.NEW.KGYX.SC.Y.0003.160111T0322Z-160112T0000Z/ CASCO BAY- 1022 PM EST SUN JAN 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST MONDAY... ...STORM WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Jan 8, 9:31 PM EST, 5 hours 32 minutes earlier.
Area forecast discussion, Jan 8, 9:31 PM EST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
931 PM EST FRI JAN 8 2016
.SYNOPSIS...
HIGH PRESSURE OVER THE CANADIAN MARITIMES WILL PRODUCE AN EASTERLY
FLOW ACROSS THE AREA THROUGH SATURDAY. THIS ONSHORE FLOW WILL
PRODUCE CLOUDS ALONG WITH SOME LIGHT WINTRY PRECIPITATION TONIGHT
THROUGH SATURDAY. SOME SPOTTY FREEZING DRIZZLE IS ALSO POSSIBLE
OVERNIGHT INTO SATURDAY. LOW PRESSURE WILL TRACK THROUGH THE
GREAT LAKES AND INTO CANADA ON SUNDAY WHILE A FRONTAL BOUNDARY
MOVES EAST THROUGH NEW ENGLAND. AHEAD OF THE FRONT A WARM AND
MOIST ONSHORE FLOW WILL BRING WARM TEMPERATURES AND LOCALLY HEAVY
RAIN TO THE AREA. A COLD FRONT WILL PUSH THROUGH NEW ENGLAND
SUNDAY NIGHT WITH COOL HIGH PRESSURE BUILDING IN BEHIND IT INTO
EARLY NEXT WEEK. ANOTHER LOW PRESSURE SYSTEM COULD AFFECT THE
AREA MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
925 PM UPDATE: RADAR CONTINUES TO SHOW SOME LOW LEVEL FLURRIES
OR DRIZZLE BEING PRODUCED FROM THE DEVELOPING MARITIME ONSHORE
FLOW ACROSS PARTS OF SOUTHEAST NH AND SOUTHERN ME. THE TREND HAS
BEEN FOR SOME OF THIS ACTIVITY TO DRY UP. HAVE ONLY MADE SOME
MINOR TWEAKS TO TEMPS AND POPS/WX FOR NEXT SEVERAL HOURS AS
FORECAST STILL LOOKS GOOD. HAVE REISSUED AN SPS FOR POSSIBLE SLICK
SPOTS IN ANY SPOTTY FREEZING DRIZZLE.
635 PM UPDATE: AN AREA OF LIGHT SNOW HAS DEVELOPED ACROSS SOUTHEAST NH AND
AREAS OF SOUTHWEST ME DUE TO THE DEVELOPING MOIST ONSHORE FLOW.
HAVE INCREASED POPS THRU MIDNIGHT TO REFLECT THE AREAS OF LIGHT
SNOW FOR THE REST OF THE EVENING. NO OTHER CHANGES.
PREVIOUS DISCUSSION:
WITH HIGH PRESSURE SITUATED OVER THE MARITIMES AN EASTERLY FLOW
HAS BECOME ESTABLISHED ACROSS THE FORECAST AREA. THE ONSHORE FLOW
WAS SPREADING LOW CLOUDS WESTWARD AND NORTHWARD ACROSS THE AREA.
THERE WERE A FEW LIGHT SNOW SHOWERS BEING GENERATED ACROSS SOUTHERN
PORTIONS OF THE AREA AS WELL. OVERNIGHT...I EXPECT THE SCATTERED
SNOW SHOWERS TO PERSIST ALONG WITH SOME SPOTTY DRIZZLE OR LIGHT
FREEZING DRIZZLE DEPENDING ON SURFACE TEMPERATURES. I'VE ISSUED AN
SPECIAL WEATHER STATEMENT FOR TONIGHT SINCE THE FREEZING DRIZZLE
SHOULDN'T BE WIDESPREAD ACROSS THE AREA.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
LITTLE CHANGE EXPECTED SATURDAY AND SATURDAY EVENING AS THE
ONSHORE AND WEAK UPSLOPE FLOW CONTINUES ALONG WITH SCATTERED
LIGHT PRECIPITATION. EXPECT MAINLY LIGHT SNOW OR SLEET WITH SOME
SPOTTY DRIZZLE OR LIGHT FREEZING DRIZZLE POSSIBLE. BY SUNDAY
MORNING...PRECIPITATION BEGINS TO PICK UP IN INTENSITY IN ADVANCE
OF DEEPENING LOW OVER THE EASTERN GREAT LAKES. STRONG SOUTHEAST
FLOW WILL WARM TEMPERATURES WELL ABOVE FREEZING WITH ANY LEFTOVER
MIXED PRECIPITATION CHANGING TO RAIN AND BECOMING HEAVY AT TIMES
BY AFTERNOON AHEAD OF THE COLD/OCCLUDED FRONT. HEALTHY LOW LEVEL
JET WILL PRODUCE SOME TWO INCH PLUS AMOUNTS ALONG THE SOUTHEAST
FACING TERRAIN...WITH ONE TO TWO INCH AMOUNTS COMMON ELSEWHERE. A
FEW OF THE RIVERS COULD APPROACH BANKFULL LATE SUNDAY OR SUNDAY
NIGHT...WITH LOCALIZED URBAN AND DRAINAGE FLOODING POSSIBLE GIVEN
THE FROZEN GROUND. NEAR THE COAST AND OVER THE HIGHER TERRAIN THE
STRONG LOW LEVEL JET IN ADVANCE OF THE FRONT COULD PRODUCE SEVERAL
HOURS OF STRONG WIND GUSTS. A WIND HEADLINE MAY BE
NEEDED...ESPECIALLY FOR COASTAL AREAS FOR SUNDAY AFTERNOON AND
EARLY EVENING.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
STRONG LOW PRES AND ATTENDANT LOW LEVEL JET LIFT OUT OF THE
FORECAST AREA SUN NIGHT. COLD FRONT CROSSING THE AREA SHOULD HELP
LIFT OUT ANY TRAPPED LOW LEVEL COLD AND MOISTURE...BUT WLY FLOW
OVER THE MTNS SHOULD KEEP PLENTY OF OVERCAST IN THOSE AREAS.
ATTENTION THEN TURNS TOWARDS SEASONABLY STRONG S/WV DIVING DOWN
THE BACKSIDE OF THE LARGE SCALE ERN CONUS TROF. SFC LOW PRES IS
FORECAST TO RAPIDLY DEVELOP AS MID LEVELS AMPLIFY AND DEEPEN IN
RESPONSE TO S/WV TROF GOING NEGATIVE TILT OVERHEAD. CURRENTLY
OPERATIONAL GFS SHOWS A SIGNIFICANT LOW PRES IN THE GULF OF
ME...WHILE THE OPERATIONAL ECMWF FAVORS A WEAKER SYSTEM UNTIL
FARTHER NE. THE ECMWF EPS LEAVES ROOM FOR A STRONGER SOLUTION
HOWEVER. THE MEAN FAVORS A SEASONABLY STRONG H5 TROF DIGGING UNDER
NEW ENGLAND...SUPPORTING LOW PRES DEVELOPMENT IN THE GULF OF ME.
ROUGHLY 20 PERCENT OF THE 51 ENSEMBLE MEMBERS HAVE SIGNIFICANT QPF
FOR AT LEAST PART OF THE FORECAST AREA...ESPECIALLY AS YOU HEAD TO
THE ERN ZONES. FOR NOW WILL INCREASE POP IN THE E TO LIKELY...AND
WX TYPE REMAINS FAVORABLE FOR ALL/MOSTLY SNWFL. THIS IS ONE TO
KEEP AN EYE ON THOUGH...BECAUSE THE DYNAMICS COULD HELP PACK A
PUNCH IN A LATE BLOOMING LOW PRES IF THEY COME TOGETHER IN THE
RIGHT MIXTURE.
BEYOND MIDWEEK...ENSEMBLE GUIDANCE FAVORS BELOW NORMAL HEIGHTS AND
BELOW NORMAL SEA LEVEL PRES OVER THE AREA. COUPLED WITH NEAR TO
BELOW NORMAL MID LEVEL TEMPS AND AN ACTIVE JET S OF THE
REGION...PLACING US IN THE LEFT EXIT REGION...THIS LOOKS TO BRING
AN ACTIVE PERIOD OF WX TO THE AREA.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...MVFR WITH LCL IFR OVERNIGHT AND SATURDAY. WIDESPREAD
IFR EXPECTED LATE SATURDAY NIGHT AND SUNDAY IN RAIN AND FOG WITH
SE WINDS ON SUNDAY GUSTING UP TO 40 KT.
LONG TERM...COLD FRONT CROSSING THE FORECAST AREA SUN NIGHT SHOULD
HELP LIFT LOW CIGS...IMPROVING CONDITIONS TO MVFR OR VFR. GUSTY
WLY FLOW WILL EXIST IN THE WAKE OF DEPARTING LOW PRES. GENERALLY
EXPECT VFR THRU THE FIRST PART OF TUE...UNTIL NEXT LOW PRES
APPROACHES FROM THE W. EXPECT AT LEAST -SN FOR MUCH OF THE
FORECAST AREA TUE NIGHT INTO WED...WITH IFR CONDITIONS. VFR
EXPECTED BEHIND LOW PRES...EXCEPT UPSLOPE SHSN AT HIE...WITH
GUSTY WLY FLOW AGAIN.
&&
.MARINE...
SHORT TERM...THE EASTERLY FETCH WILL EVENTUALLY BUILD WAVE
HEIGHTS TO 5 FT OR HIGHER ESPECIALLY OVER THE WESTERN GULF OF
MAINE TONIGHT. COULD EVENTUALLY SEE A GUST OR TWO TO 25 KT
PARTICULARLY SATURDAY NIGHT BUT THE PRIMARY HAZARD THROUGH THIS
TIME WILL BE THE BUILDING SEAS. ON SUNDAY...SOUTHEAST WINDS SHOULD
RAPIDLY INCREASE TO GALES WITH STORM FORCE WINDS POSSIBLE SUNDAY
AFTERNOON AND EVENING OUTSIDE THE BAYS.
LONG TERM...STORMS/GALES WILL GRADUALLY DECREASE SUN EVENING AS
LOW PRES PULLS INTO QUEBEC AND LOW LEVEL JET PUSHES EWD. LONG TERM
APPEARS TO BE ACTIVE COMING UP...AND IT LOOKS LIKE MARINE
HEADLINES MORE OFTEN THAN NOT. SCA CONDITIONS LOOK TO LINGER INTO
MON. A BRIEF BREAK ON TUE IS FOLLOWED BY ANOTHER LOW PRES WHICH IS
FORECAST TO RAPIDLY STRENGTHEN IN THE GULF OF ME. GALES ARE
POSSIBLE ON THE OUTER WATERS BEHIND THIS SYSTEM.
&&
.HYDROLOGY...
EXPECT UP TO TWO INCHES OF RAINFALL WITH THE SYSTEM ON SUNDAY. THE
HIGHEST TOTALS WILL LIKELY BE OVER THE SOUTHEAST FACING UPSLOPE
HIGHER TERRAIN...WITH DOWNSLOPING OCCURRING IN THE CONNECTICUT
RIVER VALLEY. SOME SNOWMELT EXPECTED AS WELL. RIVERS WILL BE ON
THE RISE DURING THIS PERIOD AND A FEW COULD APPROACH BANKFULL.
SOME LOCALIZED URBAN AND DRAINAGE FLOODING IS ALSO POSSIBLE
BECAUSE OF THE FROZEN GROUND.
&&
.TIDES/COASTAL FLOODING...
SOME SPLASH-OVER AND BEACH EROSION EXPECTED NEAR THE TIME OF THE
LATE MORNING HIGH TIDE ON SUNDAY. IT APPEARS THE HIGHEST WIND
GUSTS AND LARGEST WAVES WILL OCCUR AFTER HIGH TIDE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...STORM WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
ANZ150-152-154.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM EST
SATURDAY FOR ANZ150-152-154.
&&
NEAR TERM...MARINE
SHORT TERM...MARINE
AVIATION...MARINE
MARINE...MARINEHazardous weather outlook, Jan 8, 3:39 PM EST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 339 PM EST FRI JAN 8 2016 MEZ023-NHZ014-092045- COASTAL YORK-COASTAL ROCKINGHAM- 339 PM EST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. ONSHORE FLOW WILL PRODUCE SCATTERED SNOW SHOWERS TONIGHT. PATCHY FREEZING DRIZZLE CANNOT BE RULED OUT...AND SOME UNTREATED ROADS MAY BECOME ICY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CONFIDENCE LEVELS ARE INCREASING THAT A STRONG AREA OF LOW PRESSURE PASSING WEST OF NEW ENGLAND WILL BRING LOCALLY HEAVY RAIN ON SUNDAY. A BRIEF PERIOD OF STRONG WIND GUSTS ARE ALSO POSSIBLE WITH ISOLATED POWER OUTAGES. SOME SPLASH-OVER AND BEACH EROSION IS EXPECTED DURING THE LATE MORNING HIGH TIDE ON SUNDAY. THERE IS LOW CONFIDENCE THAT LOW PRESSURE WILL INTENSIFY ALONG COASTAL NEW ENGLAND NEXT WEDNESDAY...LEADING TO SNOWFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ007>009-012>014-018>022-024>028-NHZ001>013-015-092045- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 339 PM EST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. ONSHORE FLOW WILL PRODUCE SCATTERED SNOW SHOWERS TONIGHT. PATCHY FREEZING DRIZZLE CANNOT BE RULED OUT...AND SOME UNTREATED ROADS MAY BECOME ICY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CONFIDENCE LEVELS ARE INCREASING THAT A STRONG AREA OF LOW PRESSURE WILL PASS WEST OF NEW ENGLAND BRINGING LOCALLY HEAVY RAIN ON SUNDAY. A BRIEF PERIOD OF STRONG WIND GUSTS ARE ALSO POSSIBLE. ISOLATED POWER OUTAGES ARE POSSIBLE OVER THE HIGHER TERRAIN. THERE IS LOW CONFIDENCE THAT LOW PRESSURE WILL INTENSIFY ALONG COASTAL NEW ENGLAND NEXT WEDNESDAY...LEADING TO SNOWFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ151-153-092045- PENOBSCOT BAY-CASCO BAY- 339 PM EST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOUTHERLY GALES...WITH POSSIBLE GUSTS NEAR STORM FORCE MAY OCCUR SUNDAY AS STRONG LOW PRESSURE MOVES TO THE WEST OF THE WATERS. GALE FORCE WINDS ARE POSSIBLE OVER THE COASTAL WATERS NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ150-152-154-092045- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 339 PM EST FRI JAN 8 2016 ...STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. GALE FORCE WINDS ARE POSSIBLE OVER THE COASTAL WATERS NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 4:02 AM EST | High Wind Watch | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 23 hr |
| Jan 9, 4:15 AM EST | Coastal Flood Statement | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 45 hr |
| Jan 9, 3:22 PM EST | Flood Watch | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 1 more | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.